Publications with S. Kuhlmann

All publications by Salma Kuhlmann and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:601 Kuhlmann, F.-V., Kuhlmann, S., & Shelah, S. (1997). Exponentiation in power series fields. Proc. Amer. Math. Soc., 125(11), 3177–3183. arXiv: math/9608214 DOI: 10.1090/S0002-9939-97-03964-6 MR: 1402868
Sh:615 Kuhlmann, F.-V., Kuhlmann, S., & Shelah, S. (2003). Functorial equations for lexicographic products. Proc. Amer. Math. Soc., 131(10), 2969–2976. arXiv: math/0107206 DOI: 10.1090/S0002-9939-03-06830-8 MR: 1993201
Sh:857 Kuhlmann, S., & Shelah, S. (2005). \kappa-bounded exponential-logarithmic power series fields. Ann. Pure Appl. Logic, 136(3), 284–296. arXiv: math/0512220 DOI: 10.1016/j.apal.2005.04.001 MR: 2169687